# SDR REXA96022

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Out Of Position
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N, F
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT, DISCHARGED BOTTLE, DECLARED EMERGENCY AND LANDED IN MGM.  INSPECTED SYSTEM, FOUND CARGO RETAINING NET HOOKED ON SMOKE DETECTOR.  DEFERRED PER MEL.  (M)
